# SDR 98ZZZX2869

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155GA
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 118910025121
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R.O.N. INSPECTION, APPROXIMATELY 1 INCH CRACK WAS FOUND ON FORWARD UPPER INBOARD SUPPORT TUBE ON NR 2 ENGINE TRUSS MOUNT.  PERFORMED WELD REPAIR IAW FAA APPROVED DATA FOUND IN BEECHCRAFT SRM.  (X)
